# SDR UPS01836346

- Difficulty date: July 5, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 73,079 hours, 27,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN CUSP MEMBRANE IS CORRODED BEYOND LIMITS AT STA 1580 LBL 48-50.  REPAIRED WEB IAW SRM 53-2-0 FIG 23.
